# SDR BAQA094034

- Difficulty date: March 24, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 400 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0319739400
- Part serial: 81T
- Condition: Clogged
- Location: Rt Injector
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REMOVED DUE TO SUSPECT CLOGGING, RETURNED TO TEC BY TONY N, WITHOUT NOTIFICATION.  HARCARD WAS ENCLOSED. REPLACED WITH SERVICABLE UNIT.  04/01/2004
